# SDR FDEA202207021670

- Difficulty date: July 2, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7087512
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AND WASTE TANK COMPARTMENT STATION 1990 TO STATION 2000 , X - 25 CEILING   FLOOR SUPPORT FOUND WITH CORROSION. AFT CARGO AND WASTE TANK COMPARTMENT CEILING , AT FLOOR SUPPORT STATION 1990 TO   STATION 2000 , X = - 25 CORROSION EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS   PER SRM 53-00-00-2R FIGURE 206 REPAIR GENERAL CORRODED FLOOR SUPPORT REMOVED   AND REPLACED AS PER SRM 51-31-01-0G FROM STATION 1887 TO STATION 2007 X = - 25. FLOOR   SUPPORT FABRICATED BY MACHINING AS PER DOUGLAS DRAWING AGA 7087 REVISION M.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
